# SDR SWAA2021081679654

- Difficulty date: May 20, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 21,406 hours, 9,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** RH SHIELD AFT OF FWD CARGO DOOR STA 492 TO 500A RBL 23.5 WL 156 / REMOVED DAMAGED R/H SHIELD AFT OF FWD CARGO DOOR STA 492 TO 500A RBL 23.5 WL 156 IAW SRM 51-40-02. INSTALLED NEW R/H SHIELD PO # 793670 AFT OF FWD CARGO DOOR STA 492 - 500A RBL 23.5 WL 156 IAW SRM 51-40-02 AND BOEING DWG # 143A0080. 57828U 5/24/2020 (CORROSION ON SHIELD WAS OUT OF LIMITS DUE TO NO PUBLISHED SRM LIMITS 12650C 05/24/20.
